# SDR CA121114008

- Difficulty date: November 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Cracked
- Location: Spoiler
- Part time: 52,162 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) ACFT WAS ROLLING WITH NORMAL BRAKES APPLIED, HAD TO USE EMERGENCY BRAKES TO STOP.  ACFT RETURNED TO THE GATE. THE NR 1 HYDRAULIC SYS WAS VERY LOW ON FLUID AND THERE WAS A LEAK NEAR THE RT NACELLE.  MAINTENANCE INVESTIGATION FOUND THE RT INBD ROLL SPOILER ACTUATOR WITH A FRACTURED HOUSING.  THE ROLL SPOILER ACTUATOR WAS REPLACED AND THE HYD SYS SERVICED.  SPOILER ACTUATOR, PN A44700-009, SN 0141.
